MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH; MANUAL INSTR, GENERAL SURGICAL
Model Number IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-613-1 ibalance tka, handle, modular keel punch had an issue.During a tka procedure on (b)(6) 2023, the surgeon noticed the handle on the keeled quick connect was cracked.The case was finished with another ar-613-1.This was discovered during use, with no reported adverse event or patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint was confirmed.One unpackaged ar-613-1 serial/batch number 051916 was received for investigation.Visual evaluation found the handled was cracked.Signs of wear and tear.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17566778
Report Number1220246-2023-07535
Device Sequence Number6657507
Product Code LXH
UDI-Device Identifier00888867115941
UDI-Public00888867115941
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, HANDLE, MODULAR KEEL PUNCH
Device Catalogue NumberAR-613-1
Device Lot Number051916
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown